Share:


Limit theorems for twists of L-functions of elliptic curves. II

Abstract

In the paper, a limit theorem for the argument of twisted with Dirichlet character L-functions of elliptic curves with an increasing modulus of the character is proved.

Keyword : Dirichlet character, elliptic curve, L-function of elliptic curve, probability measure, weak convergence

How to Cite
Garbaliauskienė, V., & Laurinčikas, A. (2012). Limit theorems for twists of L-functions of elliptic curves. II. Mathematical Modelling and Analysis, 17(1), 90-99. https://doi.org/10.3846/13926292.2012.645170
Published in Issue
Feb 1, 2012
Abstract Views
250
PDF Downloads
133
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.